# SDR C2XA11CL128

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450819
- Aircraft time: 15,518 hours, 9,751 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Part serial: 043508
- Condition: Defective
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ALB FLT 5876 THE CREW REPORTED A LAV SMOKE MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED AND REPLACED THE SMOKE DETECTOR PANEL.  OPERATIONAL CHECKS WERE GOOD.
